Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 8 found articles
 
 
  Very ampleness for Theta on the compactified Jacobian
 
 
Title: Very ampleness for Theta on the compactified Jacobian
Author: Esteves, Eduardo
Appeared in: Mathematische Zeitschrift
Paging: Volume 226 (1997) nr. 2 pages 181-191
Year: 1997
Contents:
Publisher: Springer-Verlag, Berlin Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 8 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands